# SDR AALA202402126903

- Difficulty date: January 27, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 63,986 hours, 38,023 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 41,939 hours, 17,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNED: FLIGHT ATTENDANTS REPORTED "OLD ENGINE OIL" SMELL IN AFT GALLEY ENROUTE AT FL260 WITH ASSOCIATED HEADACHES. QRH PROCEDURE APPLIED. SMELL AND HEADACHES DISSIPATED. **SUPPLEMENTAL REPORT FOR AALA202401296903: MAINTENANCE FOUND THE APU GENERATOR MOUNT AREA CRACKED AND LEAKING OIL, MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.** (CLOSED)
